# SDR JJBA20211025056

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 43,884 hours, 27,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: SG9632
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EXIT LOCATION NOT CORRECT PER FA. REPLACED MISSING SECTION OF PHOTOLUMINESCENT STRIP
